# SDR RAIA00604013

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,940 hours, 16,052 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5574 - PHL - BLEED 2 LEAK ON CLIMB-OUT.  MAINTENANCE PERFORMED AN OPS CHECK OF THE BLEED SYSTEM WITH NO FAULTS FOUND.
